JMI cover

Journal of Mathematical Inequalities

Volume: 13

Year: 2019


Issue: 4 (December, 2019)
Article number / DOI Authors / Title Pages Abstract Article
13-63 Mitra Haddadi, Madjid Eshaghi Gordji, Amin Mahmoodi: Solution of the Pompeiu derivation functional inequality of other type 903–910 View View
13-64 Deepak Bansal, Janusz Sokół: Geometric properties of Mathieu-type power series inside unit disk 911–918 View View
13-65 Xuefu Zhang, Shanhe Wu, Yibin Feng: Busemann-Petty problems for Lp mixed intersection bodies 919–927 View View
13-66 Lijuan Liu: The logarithmic intersection body 929–935 View View
13-67 Hong Yan Xu, Zhao Jun Wu: The fundamental inequality for algebroid functions on annuli concerning small algebroid functions 937–953 View View
13-68 Sara Tafazoli, Hamid Reza Moradi, Shigeru Furuichi, Panackal Harikrishnan: Further inequalities for the numerical radius of Hilbert space operators 955–967 View View
13-69 Soon-Mo Jung, Doyun Nam: An inequality for distances among n points and distance preserving mappings 969–981 View View
13-70 Przemysław Rutka, Ryszard Smarzewski: The Szegö-Markov-Bernstein inequalities and barycentric representations of the osculatory interpolating operators for classical iterated weights 983–999 View View
13-71 Jia Xu, Yong Yao: A proof of Hilbert's theorem on ternary quartic forms 1001–1009 View View
13-72 Abimbola Abolarinwa, Kamilu Rauf, Songting Yin: Sharp Lp Hardy type and uncertainty principle inequalities on the sphere 1011–1022 View View
13-73 A. Abdeldaim, A. A. El-Deeb, Reda Gamal Ahmed: On retarded nonlinear integral inequalities of Gronwall and applications 1023–1038 View View
13-74 Jie Ling, Longxiang Fang: Comparisons between largest and smallest order statistics from Pareto distributions 1039–1055 View View
13-75 Jing Shen, Xiaochuan Xu, Yaofeng Ren: Some improvements on the Lp inequalities for diffusion processes 1057–1069 View View
13-76 Pu Zhang, Jie Sun: Commutators of multilinear Calderón-Zygmund operators with kernels of Dini's type and applications 1071–1093 View View
13-77 Junmin Han, Jian Shi: Refinements of Cauchy-Schwarz norm inequality 1095–1103 View View
13-78 Gang Wang, Yanan Wang, Yuan Zhang: Brauer-type upper bounds for z-spectral radius of weakly symmetric nonnegative tensors 1105–1116 View View
13-79 Mojtaba Bakherad, Rahmatollah Lashkaripour, Ulas Yamancı: Complete refinements of the Berezin number inequalities 1117–1128 View View
13-80 Amjad Hussain, Amna Ajaib: Some results for the commutators of generalized Hausdorff operator 1129–1146 View View
13-81 Fatih Temizsu, Mikail Et: On statistically Köthe-Toeplitz duals 1147–1157 View View
13-82 Haidong Liu: Lyapunov-type inequalities for certain higher-order half-linear differential equations 1159–1170 View View
13-83 Alik M. Najafov, Sain T. Alekberli: Some properties of grand Sobolev-Morrey spaces with dominant mixed derivatives 1171–1180 View View
13-84 Yue-Ying Yang, Wei-Mao Qian, Hui-Zuo Xu: Sharp bounds for Sándor-Yang means in terms of one-parameter family of bivariate means 1181–1196 View View
13-85 Minghui You, Yue Guan: On a Hilbert-type integral inequality with non-homogeneous kernel of mixed hyperbolic functions 1197–1208 View View
13-86 Bo Zhang, Chao-Ping Chen: Sharpness and generalization of Jordan, Becker-Stark and Papenfuss inequalities with an application 1209–1234 View View
13-87 Wenlong Sun, Yuanfeng Jin, Choonkil Park, Gang Lu: 3-Variable double ρ-functional inequalities of Drygas 1235–1244 View View
13-88 Marius Mihai Birou: A note on a conjecture about a better approximation 1245–1247 View View